CSpace

Browse/Search Results:  1-4 of 4 Help

Selected(0)Clear Items/Page:    Sort:
Large Deviations Principles for Symplectic Discretizations of Stochastic Linear Schrodinger Equation 期刊论文
POTENTIAL ANALYSIS, 2022, 页码: 41
Authors:  Chen, Chuchu;  Hong, Jialin;  Jin, Diancong;  Sun, Liying
Favorite  |  View/Download:51/0  |  Submit date:2022/04/29
Large deviations principle  Symplectic discretizations  Stochastic Schrodinger equation  Rate function  Exponential tightness  
ASYMPTOTICALLY-PRESERVING LARGE DEVIATIONS PRINCIPLES BY STOCHASTIC SYMPLECTIC METHODS FOR A LINEAR STOCHASTIC OSCILLATOR 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2021, 卷号: 59, 期号: 1, 页码: 32-59
Authors:  Chen, Chuchu;  Hong, Jialing;  Jin, Diancong;  Sun, Liying
Favorite  |  View/Download:69/0  |  Submit date:2021/04/26
stochastic symplectic methods  superiority  large deviations principle  rate function  asymptotical preservation  
On the small-time asymptotics of 3D stochastic primitive equations 期刊论文
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2018, 卷号: 41, 期号: 16, 页码: 6336-6357
Authors:  Dong, Zhao;  Zhang, Rangrang
Favorite  |  View/Download:124/0  |  Submit date:2019/01/11
large deviations  primitive equation  small-time asymptotics  
Large deviations for random dynamical systems and applications to hidden Markov models 期刊论文
STOCHASTIC PROCESSES AND THEIR APPLICATIONS, 2011, 卷号: 121, 期号: 1, 页码: 61-90
Authors:  Hu, Shulan;  Wu, Liming
Favorite  |  View/Download:61/0  |  Submit date:2018/07/30
Large deviation  Random dynamical systems  Hidden Markov models  Maximum likelihood estimator